# SDR DALA2018100705927

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 2,560 hours, 1,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PASSENGER DOOR LOWER EMERGENCY EXIT LIGHT LENS MISSING. REPLACED RT AFT PASSENGER DOOR LOWER EMERGENCY EXIT LIGHT LENS
